Prolongations of linear partial differential equations. II. Inhomogeneous equations
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 1 (1968) no. 4, p. 617-625
@article{ASENS_1968_4_1_4_617_0,
     author = {Goldschmidt, Hubert},
     title = {Prolongations of linear partial differential equations. II. Inhomogeneous equations},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 1},
     number = {4},
     year = {1968},
     pages = {617-625},
     doi = {10.24033/asens.1173},
     zbl = {0172.13602},
     mrnumber = {39 \#4878},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1968_4_1_4_617_0}
}
Goldschmidt, Hubert. Prolongations of linear partial differential equations. II. Inhomogeneous equations. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 1 (1968) no. 4, pp. 617-625. doi : 10.24033/asens.1173. http://www.numdam.org/item/ASENS_1968_4_1_4_617_0/

[1] H. Goldschmidt, Existence theorems for analytic linear partial differential equations (Ann. Math., vol. 86, 1967, p. 246-270). | MR 36 #2933 | Zbl 0154.35103

[2] H. Goldschmidt, Prolongations of linear partial differential equations. I. A conjecture of Élie Cartan (Ann. scient. Éc. Norm. Sup., 4e série, t. 1, 1968, p. 417-444). | Numdam | MR 38 #3888 | Zbl 0167.09402

[3] D. G. Quillen, Formal properties of over-determined systems of linear partial differential equations (Ph. D. Thesis, Harvard University, 1964).

[4] D. C. Spencer, Deformation of structures on manifolds defined by transitive, continuous pseudogroups. I-II (Ann. Math., vol. 76, 1962, p. 306-445). | MR 27 #6287b | Zbl 0124.38601